# SDR DALA2022012000390

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 54,059 hours, 37,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY EXIT SIGN AT L1 DOOR IS FLICKERING. MAINTENANCE REPLACED THE B5-235 BATTERY PACK. OPERATIONAL CHECK IS GOOD. (LP #8380198)
